MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888222220
Medical Device Problem Codes Product Quality Problem (1506); Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during procedure, the distributor reports that their client was having a trouble with the guide wire bending.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: mozarc medical conducted an investigation based upon all information received.The involved device was not returned.However, a video was provided.Visual inspection noted that one guidewire, that was visibly coiled and bent.There appeared to be no other abnormalities with the device.It was reported that the guide wire was frayed and had issue.The reported issues were confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all mozarc medicalquality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during procedure, the distributor reports that their client was having trouble with the guide wire bending with difficulty, the guidewire became stuck in the lumen.The guidewire was still intact.Nothing¿unusual was observed on the device prior to use.There were no other products being utilized with the device.There was no excessive force use on the device.Besides the reported issue, there were no visible defects/damages found on the product at the time of the event.There was no remedial action with the reported product, however the procedure was completed using guidewire from a different brand of catheter.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: b5, e, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3 correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during procedure, the distributor reports that their client was having trouble with the guide wire bending with difficulty, the guidewire became stuck in the lumen and coiled.The guidewire was still intact.Nothing¿unusual was observed on the device prior to use.There were no other products being utilized with the device.There was no excessive force use on the device.Besides the reported issue, there were no visible defects/damages found on the product at the time of the event.There was no remedial action with the reported product, however the procedure was completed using guidewire from a different brand of catheter.There was no reported patient outcome.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
barbara lancini
via camurana, 1
mirandola,mo 41037
IT   41037
472677862
MDR Report Key25142209
Report Number1282497-2026-00027
Device Sequence Number9406760
Product Code MPB
UDI-Device Identifier10884521125841
UDI-Public(01)10884521125841(17)300731(10)252230203(20)01
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888222220
Device Catalogue Number8888222220
Device Lot Number252230203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer05/12/2026
05/17/2026
05/20/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/13/2026
05/18/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown